| Model Number |
J946H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.User facility medwatch form (b)(4).
Event or Problem Description
It was reported that a patient underwent a c section procedure in 2022 and suture was used.During the procedure, the suture broke into two pieces at base, while sewing fascia.Physician reports no rough use, just normal practice.Suture was found and removed from body.Rest of box thrown away.The uterine incision was repaired with 0 vicryl in a running locked fashion.A second layer of 0 monocryl was used to obtain excellent hemostasis.The uterus was inspected and found to be hemostatic.The rectus muscles and internal aspect of the fascia were inspected, and hemostasis was assured.The fascia was reapproximated with two running and overlapping 0 vicryl sutures.The subcutaneous tissue was reapproximated with 3-0 vicryl.The skin was closed with 4-0 vicryl subcuticularly.No adverse patient consequences were reported.No additional information was requested.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to the fda: 9/28/2022.H6 component code: g07002 no device returned.Additional information: h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.